# SDR IPXA2021080392261

- Difficulty date: July 25, 2021
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N144UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0827
- Aircraft time: 22,586 hours, 13,942 cycles
- System (JASC): 5270 · Door Warning System
- Part: Battery
- Part number: 321431
- Condition: No Test
- Location: Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:A300BAT-2 FAIL LIGHT DURING ASPSU BITE TESTREMOVED AND REPLACED OUTBOARD BATTERY IAW A300-600 AMM 52-73-18-0401 AND AIPC 52-73-18-01-010.
